Editorial: Children’s conceptual development of mathematics

Elizabeth Henning
South African Journal of Childhood Education | Vol 3, No 1 | a156 | DOI: https://doi.org/10.4102/sajce.v3i1.156 | © 2013 Elizabeth Henning | This work is licensed under CC Attribution 4.0
Submitted: 07 November 2014 | Published: 01 June 2013

About the author(s)

Elizabeth Henning, University of Johannesburg, South Africa

Full Text:

PDF (82KB)


No abstract available.


No related keywords in the metadata.


Total abstract views: 2102
Total article views: 900

Crossref Citations

No related citations found.